- -

Stability anomalies of some jacobian-free iterative methods of high order of convergence

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Stability anomalies of some jacobian-free iterative methods of high order of convergence

Show full item record

Cordero Barbero, A.; García-Maimo, J.; Torregrosa Sánchez, JR.; Vassileva, MP. (2019). Stability anomalies of some jacobian-free iterative methods of high order of convergence. Axioms. 8(2):1-15. https://doi.org/10.3390/axioms8020051

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/143004

Files in this item

Item Metadata

Title: Stability anomalies of some jacobian-free iterative methods of high order of convergence
Author: Cordero Barbero, Alicia García-Maimo, Javier Torregrosa Sánchez, Juan Ramón Vassileva, Maria Penkova
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] In this manuscript, we design two classes of parametric iterative schemes to solve nonlinear problems that do not need to evaluate Jacobian matrices and need to solve three linear systems per iteration with the same ...[+]
Subjects: Nonlinear systems , Real multidimensional dynamics , Stability
Copyrigths: Reconocimiento (by)
Source:
Axioms. (eissn: 2075-1680 )
DOI: 10.3390/axioms8020051
Publisher:
MDPI AG
Publisher version: https://doi.org/10.3390/axioms8020051
Thanks:
This research was partially supported by Ministerio de Economia y Competitividad under grants PGC2018-095896-B-C22, Generalitat Valenciana PROMETEO/2016/089 and FONDOCYT 027-2018 and 029-2018, Dominican Republic.
Type: Artículo

This item appears in the following Collection(s)

Show full item record